# SDR SWAA2024050970964

- Difficulty date: April 5, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-4 GALLEY EXIT LIGHT LENS BROKEN.<[01] REMOVED AND REPLACED G-4 GALLEY EXIT LIGHT LENS PER AMM 33-51-01-960-801 STEPS 2.C.(1)(A); (4);[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
